# SDR 98ZZZX2002

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: XAAVE
- Make and model: Amd FALCON50MYST
- Aircraft serial: 022
- Engine: Garrtt TFE7313
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 21011445
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BENCH ADJUSTMENT OF EEC, EEC WAS INSTALLED IN ACFT.  DURING START OF ENGINE, EEC TRIPPED TO MANUAL MODE AND UNABLE TO RESET.  AFTER EXTENSIVE T/S, DETERMINED EEC WAS UNSERVICEABLE.  A REVIEW OF TEAR DOWN/REPAIR REPORT REVEALED EEC REMOVED FROM SERVICE FOR THE SAME FAILURE.  FAA FORM 8130-3 STATED INSP ONLY.  EEC RETURNED TO ALLIED SIGNAL FOR WARRANTY CONSIDERATION.  THIS WAS SECOND EEC THAT FAILED WHILE CORRECTING A SQUAWK DURING THE SAME MAINT VISIT BY CUSTOMER.  THE FIRST FAILED EEC WAS REPORTED ON A SEPARATE M OR D REPORT.
